# SDR SWAA2024120273238

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 39,332 hours, 18,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Rows 14 Cba
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGNS AT ROWS 14 CBA AND 14 FED INOP<[01] R&R EMER EXIT BATTERY CHARGER ASSY IAW AMM 33-51-06; OPS CHECK GOOD.
